# SDR SWAA2021112933608

- Difficulty date: October 26, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 59,017 hours, 35,051 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Floorbeam
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM BS 294.5 AND RBL60 AT FWD GALLEY AREA ; 2021-487791 / [01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210138503 DUE DATE: 05-MAR-22; [02] TOOL USED: EDDY CURRENT FLAW DETECTOR.  PERFORMED REPAIR IAW SRM 53-10-51-2R-16 REPAIR 16.
